# SDR SIMA20130211007

- Difficulty date: February 11, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 32,708 hours, 30,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 9809.   CREW REPORTED AN ELECTRICAL BURNING ODOR AFTER TAKEOFF IN COCKPIT.   DECLARED AN EMERGENCY AND DIVERTED.   LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT FORWARD LOWER FAIRING EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
